Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2015 | Journal Article | IST-REx-ID: 1555
Knipl, D., Pilarczyk, P., & Röst, G. (2015). Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems, 14(2), 980–1017. https://doi.org/10.1137/140993934
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Edelsbrunner, H. (2015). Shape, homology, persistence, and stability. Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, United States: Springer.
View
 
2015 | Journal Article | IST-REx-ID: 1531
Zobel, V., Reininghaus, J., & Hotz, I. (2015). Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature. Mathematics and Visualization, 40, 257–267. https://doi.org/10.1007/978-3-319-15090-1_13
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM, 62(4). https://doi.org/10.1145/2751524
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1424   OA
Kwitt, R., Huber, S., Niethammer, M., Lin, W., & Bauer, U. (2015). Statistical topological data analysis-A kernel perspective (Vol. 28, pp. 3070–3078). Presented at the NIPS: Neural Information Processing Systems, Montreal, Canada: Neural Information Processing Systems.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
Graff, G., & Pilarczyk, P. (2015). An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds. Topological Methods in Nonlinear Analysis, 45(1), 273–286. https://doi.org/10.12775/TMNA.2015.014
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1568
Dunaeva, O., Edelsbrunner, H., Lukyanov, A., Machin, M., & Malkova, D. (2015). The classification of endoscopy images with persistent homology. In Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (p. 7034731). Timisoara, Romania: IEEE. https://doi.org/10.1109/SYNASC.2014.81
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1582
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). Weighted straight skeletons in the plane. Computational Geometry: Theory and Applications, 48(2), 120–133. https://doi.org/10.1016/j.comgeo.2014.08.006
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1710   OA
Akopyan, A., & Plakhov, A. (2015). Minimal resistance of curves under the single impact assumption. Society for Industrial and Applied Mathematics, 47(4), 2754–2769. https://doi.org/10.1137/140993843
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1828   OA
Akopyan, A., Pirogov, S., & Rybko, A. (2015). Invariant measures of genetic recombination process. Journal of Statistical Physics, 160(1), 163–167. https://doi.org/10.1007/s10955-015-1238-5
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035   OA
Edelsbrunner, H., Jablonski, G., & Mrozek, M. (2015). The persistent homology of a self-map. Foundations of Computational Mathematics, 15(5), 1213–1244. https://doi.org/10.1007/s10208-014-9223-y
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590   OA
Aichholzer, O., Biedl, T., Hackl, T., Held, M., Huber, S., Palfrader, P., & Vogtenhuber, B. (2015). Representing directed trees as straight skeletons. In Graph Drawing and Network Visualization (Vol. 9411, pp. 335–347). Los Angeles, CA, United States: Springer. https://doi.org/10.1007/978-3-319-27261-0_28
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1583   OA
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). A simple algorithm for computing positively weighted straight skeletons of monotone polygons. Information Processing Letters, 115(2), 243–247. https://doi.org/10.1016/j.ipl.2014.09.021
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1792
Pausinger, F., & Svane, A. (2015). A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity, 31(6), 773–797. https://doi.org/10.1016/j.jco.2015.06.002
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Attali, D., Bauer, U., Devillers, O., Glisse, M., & Lieutier, A. (2015). Homological reconstruction and simplification in R3. Computational Geometry: Theory and Applications, 48(8), 606–621. https://doi.org/10.1016/j.comgeo.2014.08.010
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 2044   OA
Bauer, U., Kerber, M., & Reininghaus, J. (2014). Clear and Compress: Computing Persistent Homology in Chunks. In P.-T. Bremer, I. Hotz, V. Pascucci, & R. Peikert (Eds.), Topological Methods in Data Analysis and Visualization III (pp. 103–117). Springer. https://doi.org/10.1007/978-3-319-04099-8_7
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905   OA
Edelsbrunner, H., & Morozovy, D. (2014). Persistent homology: Theory and practice (pp. 31–50). Presented at the ECM: European Congress of Mathematics, Kraków, Poland: European Mathematical Society Publishing House. https://doi.org/10.4171/120-1/3
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1876   OA
Dolbilin, N., Edelsbrunner, H., Glazyrin, A., & Musin, O. (2014). Functionals on triangulations of delaunay sets. Moscow Mathematical Journal, 14(3), 491–504.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
Edelsbrunner, H., & Parsa, S. (2014). On the computational complexity of betti numbers reductions from matrix rank. In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (pp. 152–160). Portland, USA: SIAM. https://doi.org/10.1137/1.9781611973402.11
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, M., Krcál, M., Matoušek, J., Sergeraert, F., Vokřínek, L., & Wagner, U. (2014). Computing all maps into a sphere. Journal of the ACM, 61(3). https://doi.org/10.1145/2597629
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153   OA
Bauer, U., & Lesnick, M. (2014). Induced matchings of barcodes and the algebraic stability of persistence. In Proceedings of the Annual Symposium on Computational Geometry (pp. 355–364). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582168
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1930
Günther, D., Jacobson, A., Reininghaus, J., Seidel, H., Sorkine Hornung, O., & Weinkauf, T. (2014). Fast and memory-efficient topological denoising of 2D and 3D scalar fields. IEEE Transactions on Visualization and Computer Graphics, 20(12), 2585–2594. https://doi.org/10.1109/TVCG.2014.2346432
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2255
Edelsbrunner, H., & Pausinger, F. (2014). Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision, 50(1), 164–177. https://doi.org/10.1007/s10851-013-0468-x
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
Edelsbrunner, H. (2014). A Short Course in Computational Geometry and Topology. Cham: Springer International Publishing. https://doi.org/10.1007/978-3-319-05957-0
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1929
Alexeev, V. V., Bogaevskaya, V. G., Preobrazhenskaya, M. M., Ukhalov, A. Y., Edelsbrunner, H., & Yakimova, O. (2014). An algorithm for cartographic generalization that preserves global topology. Journal of Mathematical Sciences (United States), 203(6), 754–760. https://doi.org/10.1007/s10958-014-2165-8
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1816   OA
Huber, S., Held, M., Meerwald, P., & Kwitt, R. (2014). Topology-preserving watermarking of vector graphics. International Journal of Computational Geometry and Applications, 24(1), 61–86. https://doi.org/10.1142/S0218195914500034
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, J., Gao, P., Krcál, M., Valla, T., & Valtr, P. (2014). On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry, 53(1), 64–79. https://doi.org/10.1007/s00454-014-9646-x
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
Bauer, U., & Edelsbrunner, H. (2014). The morse theory of Čech and Delaunay filtrations. In Proceedings of the Annual Symposium on Computational Geometry (pp. 484–490). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582167
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham, M., Kerber, M., & Uhler, C. (2014). Sphere packing with limited overlap (pp. 155–161). Presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada: Unknown.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2043   OA
Bauer, U., Kerber, M., & Reininghaus, J. (2014). Distributed computation of persistent homology. In C. McGeoch & U. Meyer (Eds.), Proceedings of the Workshop on Algorithm Engineering and Experiments (pp. 31–38). Portland, USA: Society of Industrial and Applied Mathematics. https://doi.org/10.1137/1.9781611973198.4
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2156   OA
Bauer, U., Ge, X., & Wang, Y. (2014). Measuring distance between Reeb graphs. In Proceedings of the Annual Symposium on Computational Geometry (pp. 464–473). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582169
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2210   OA
Biedl, T., Held, M., & Huber, S. (2013). Reconstructing polygons from embedded straight skeletons. In 29th European Workshop on Computational Geometry (pp. 95–98). Braunschweig, Germany: TU Braunschweig.
View | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2304
Pausinger, F. (2013). Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics, 43, 43–50. https://doi.org/10.1016/j.endm.2013.07.008
View | DOI
 
2013 | Journal Article | IST-REx-ID: 2859
Bendich, P., Edelsbrunner, H., Morozov, D., & Patel, A. (2013). Homology and robustness of level and interlevel sets. Homology, Homotopy and Applications, 15(1), 51–72. https://doi.org/10.4310/HHA.2013.v15.n1.a3
View | Files available | DOI | Download (ext.) | arXiv
 
2013 | Conference Paper | IST-REx-ID: 2209
Biedl, T., Held, M., & Huber, S. (2013). Recognizing straight skeletons and Voronoi diagrams and reconstructing their input (pp. 37–46). Presented at the ISVD: Voronoi Diagrams in Science and Engineering, St. Petersburg, Russia: IEEE. https://doi.org/10.1109/ISVD.2013.11
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2812   OA
Attali, D., Bauer, U., Devillers, O., Glisse, M., & Lieutier, A. (2013). Homological reconstruction and simplification in R3. In Proceedings of the 29th annual symposium on Computational Geometry (pp. 117–125). Rio de Janeiro, Brazil: ACM. https://doi.org/10.1145/2462356.2462373
View | Files available | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2843
Edelsbrunner, H., & Pausinger, F. (2013). Stable length estimates of tube-like shapes. In 17th IAPR International Conference on Discrete Geometry for Computer Imagery (Vol. 7749, pp. XV–XIX). Seville, Spain: Springer. https://doi.org/10.1007/978-3-642-37067-0
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2901   OA
Chen, C., Kolmogorov, V., Yan, Z., Metaxas, D., & Lampert, C. (2013). Computing the M most probable modes of a graphical model (Vol. 31, pp. 161–169). Presented at the AISTATS: Conference on Uncertainty in Artificial Intelligence, Scottsdale, AZ, United States: JMLR.
View | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2906   OA
Kerber, M., & Edelsbrunner, H. (2013). 3D kinetic alpha complexes and their implementation. In 2013 Proceedings of the 15th Workshop on Algorithm Engineering and Experiments (pp. 70–77). New Orleans, LA, United States: Society of Industrial and Applied Mathematics. https://doi.org/10.1137/1.9781611972931.6
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2887   OA
Fang, S., Clark, R., Zheng, Y., Iyer Pascuzzi, A., Weitz, J., Kochian, L., … Benfey, P. (2013). Genotypic recognition and spatial responses by rice roots. PNAS, 110(7), 2670–2675. https://doi.org/10.1073/pnas.1222821110
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
Čadek, M., Krcál, M., Matoušek, J., Vokřínek, L., & Wagner, U. (2013). Extending continuous maps: Polynomiality and undecidability. In 45th Annual ACM Symposium on theory of computing (pp. 595–604). Palo Alto, CA, United States: ACM. https://doi.org/10.1145/2488608.2488683
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2939
Chen, C., & Kerber, M. (2013). An output sensitive algorithm for persistent homology. Computational Geometry: Theory and Applications, 46(4), 435–447. https://doi.org/10.1016/j.comgeo.2012.02.010
View | DOI
 
2013 | Journal Article | IST-REx-ID: 2822   OA
Topp, C., Iyer Pascuzzi, A., Anderson, J., Lee, C., Zurek, P., Symonova, O., … Benfey, P. (2013). 3D phenotyping and quantitative trait locus mapping identify core regions of the rice genome controlling root architecture. PNAS, 110(18), E1695–E1704. https://doi.org/10.1073/pnas.1304354110
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2013 | Journal Article | IST-REx-ID: 2815
Edelsbrunner, H., Fasy, B., & Rote, G. (2013). Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions. Discrete & Computational Geometry, 49(4), 797–822. https://doi.org/10.1007/s00454-013-9517-x
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
Edelsbrunner, H., & Strelkova, N. (2012). Configuration space for shortest networks . Uspekhi Mat. Nauk, 67(6), 203–204. https://doi.org/10.4213/rm9503
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
Busaryev, O., Cabello, S., Chen, C., Dey, T., & Wang, Y. (2012). Annotating simplices with a homology basis and its applications (Vol. 7357, pp. 189–200). Presented at the SWAT: Symposium and Workshops on Algorithm Theory, Helsinki, Finland: Springer. https://doi.org/10.1007/978-3-642-31155-0_17
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3256   OA
Edelsbrunner, H., & Kerber, M. (2012). Dual complexes of cubical subdivisions of ℝn. Discrete & Computational Geometry, 47(2), 393–414. https://doi.org/10.1007/s00454-011-9382-4
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
Brown, G., Kerber, M., & Reid, M. (2012). Fano 3 folds in codimension 4 Tom and Jerry Part I. Compositio Mathematica, 148(4), 1171–1194. https://doi.org/10.1112/S0010437X11007226
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
Bendich, P., Cabello, S., & Edelsbrunner, H. (2012). A point calculus for interlevel set homology. Pattern Recognition Letters, 33(11), 1436–1444. https://doi.org/10.1016/j.patrec.2011.10.007
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2849   OA
Edelsbrunner, H., & Strelkova, N. (2012). On the configuration space of Steiner minimal trees. Russian Mathematical Surveys, 67(6), 1167–1168. https://doi.org/10.1070/RM2012v067n06ABEH004820
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed